Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Equivariant cohomology and lower bounds for chromatic numbers


Author: Igor Kříž
Journal: Trans. Amer. Math. Soc. 333 (1992), 567-577
MSC: Primary 05C15; Secondary 05C65, 55N91, 55T99, 55U99
MathSciNet review: 1081939
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a general topological method for obtaining a lower bound of the chromatic number of an $ n$-graph. We present numerical lower bounds for intersection $ n$-graphs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05C15, 05C65, 55N91, 55T99, 55U99

Retrieve articles in all journals with MSC: 05C15, 05C65, 55N91, 55T99, 55U99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1081939-3
PII: S 0002-9947(1992)1081939-3
Article copyright: © Copyright 1992 American Mathematical Society